Jump to content
Diabetes forums
  • Welcome To Diabetes Forums!

    Registration is fast, simple and absolutely free so please, join our community today to contribute and support the site.

Archived

This topic is now archived and is closed to further replies.

sable_032592

weight gain...

Recommended Posts

sable_032592

in the last 5 months, i've gained over 45 pounds and have not made any changes to my diet, exercise or habits... i can't figure out why i'm gaining weight, other than the fact that i'm now on Domperidone (10mg 3x a day) and i changed to Lantus (46u 2x a day)...

 

i know effexor xr (75mg) causes weight gain but i started this pill over 3 years ago, so it doesn't make sense that it would be that pill...

 

for more info, i'm T1... i do have hypothyroidism as well, neuropathy in my legs and stomach, frozen shoulder in left shoulder... here's a list of my meds...

 

Breakfast -10u to 30u Humalog

46u Lantus

Synthroid 0.175mg / 0.2mg

Domperidone 10mg

Reactine Extra 10mg

Ranitidine 150mg

Effexor XR 75mg

Metformin 850mg

Lyrica 75mg

Gingko Biloba 400mg

PhytoSoya 17.5mg

St.John’s Wort 1500mg

Vitamin E 400UI

Vitamin C 500mg

 

Lunch - 5u to 20u Humalog

 

Supper - 10u to 30u Humalog

Weight Sense MultiVitamin

Domperidone 10mg

Lipitor 20mg

Asaphen 80mg

Metformin 850mg

Lyrica 75mg

Gingko Biloba 400mg

PhytoSoya 17.5mg

Cinnamon 150mg

St.John’s Wort 1500mg

 

Bedtime - 46u Lantus

Domperidone 10mg

Tylenol w/Codeine 323mg x 2

Magnesium 250mg

Zinc 50mg

 

 

any help here would be nice... i'm not really low-carbing it, but i take about 150 - 200 carbs a day...

Share this post


Link to post
Share on other sites
walia

Make sure you don't have extra swellings on your body. Some drugs cause fluid retention in the body and thus causing weight gain. If that's caught, your doctor can prescribe some diuretics to get rid of all that extra fluid building in the body.

Share this post


Link to post
Share on other sites
pands45

Happy diabetic birthday Sable.Today is march 25 your 17th bday. I think there must be something in this Montreal water because I woke up this A.M. and gained 3 pounds over night . My endo took me off glyburide and put me on dinamicron MR in order to lose weight. This is crazy!!! I once heard someone gained 5 pounds over night and it was a NEW batch of their insulin that did it.Did you perhaps start a new batch???

Share this post


Link to post
Share on other sites
UpNorth

Could be the Lantus in combination with the other meds. Maybe try Levemir instead, it's supposed to not cause weightgain while Lantus might.

Share this post


Link to post
Share on other sites
sable_032592

well, i've stopped taking a few drugs, like the st.john's wort, gingko biloba and phyto soya... the lyrica is now two (2) 50mg pills a day instead of 75mg and i'm on desipramine 25mg at bedtime now...

 

the weight has gone down some, like 10 lbs since i originally posted this thread, and i do have water weight, which is really annoying, it's possible that when i see my endo at the end of april, he'll give me something for it, because my legs and feet swell tremendously, i have elastic free socks and when my feet swell, you can see the tops of the socks on my ankles, though they don't cut the circulation (my socks don't, i mean)...

 

i was wondering if it was the montreal water ;)

 

i know diuretics can help with the water weight, but they can also raise BS and lower blood pressure as well, since mine has basically gone back to normal since my cortizone shot, i'm not sure those pills would be a good idea, but my endo should know of something to help...

 

as well, my pulse has gone up and up since november as well... i didn't think it was going to be an issue for me, but maybe the weight gain and the pulse have something to do with each other...

 

thanx for the replies!

Share this post


Link to post
Share on other sites

×

Important Information

By using this site, you agree to our Terms of Use.